Calpol SixPlus Suspension

From £3.49

Calpol SixPlus Suspension is a paracetamol-containing syrup, designed to relieve pain and bring down fevers or high temperatures. This medicine is specifically designed for children aged above 6 years, in the treatment of headaches, cold and flu, earache, toothache and sore throats.

SKU: N/A Category:
  • Effective painkiller
  • Used to treat mild to moderate pain and fevers
  • Tasty flavour
  • Genuine medication
  • All medication sourced in the UK

Additional information

Flavour:

Orange, Strawberry

Package Size:

80ml, 200ml